# SDR WWMA9500073

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LEFT INBOARD AND OUTBOARD MAIN LANDING GEAR TIRES BLEW DURING LANDING.  MAINTENANCE FOUND THE THERMAL PLUGS BLOWN ON ONE OF THE WHEELS, BUT NOT THE OTHER.  REPLACED LEFT MAIN LANDING GEAR INBOARD AND OUTBOARD BRAKES, TIRE AND WHEEL ASSEMBLIES.  ALSO, REPLACED THE LEFT OUTBOARD WEIGHT ON WHEELS SWITCH AND THE NR 1 AND NR 2 BRAKE HYDRAULIC LINES.  THE AIRCRAFT WAS FERRIED TO ABI FOR REPAIRS TO THE LEFT FLAP DUE TO TIRE DAMAGE TO THE LOWER SKIN.  FLAP REPAIRS WERE MADE AND THE AIRCRAFT WAS RELEASED TO SERVICE.
